Open Access
2013 On Solutions to Fractional Discrete Systems with Sequential h-Differences
Małgorzata Wyrwas, Dorota Mozyrska, Ewa Girejko
Abstr. Appl. Anal. 2013(SI25): 1-11 (2013). DOI: 10.1155/2013/475350


We study the subject of a behaviour of the solutions of systems with sequential fractional h-differences. We give formulas for the unique solutions to initial value problems for systems in linear and semilinear cases. Moreover, the sufficient condition that guaranties the positivity of considered systems is presented.


Download Citation

Małgorzata Wyrwas. Dorota Mozyrska. Ewa Girejko. "On Solutions to Fractional Discrete Systems with Sequential h-Differences." Abstr. Appl. Anal. 2013 (SI25) 1 - 11, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.34019
MathSciNet: MR3143569
Digital Object Identifier: 10.1155/2013/475350

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI25 • 2013
Back to Top